| Model Number |
BF-P180 |
| Medical Device Problem Codes |
No Display/Image (1183); Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the image was black and there was no image on the bronchovideoscope due to circuit board failure.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could be identified.Based on the results of the investigation, it is likely the following led to the malfunction: expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.